# SDR DALA2018092905842

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 50,742 hours, 23,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y1162.5 FRAME 68 TO FRAME 69 AT AFT GALLEY AREA. REPLACED IAW SRM 51-72-11 AND DWG D53472001.
